# SDR SWAA2019121839802

- Difficulty date: November 25, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N713SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27847
- Aircraft time: 74,450 hours, 44,533 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50104
- Part serial: 001264
- Condition: Cracked
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT LOWER SURFACE SKIN CRACKED AT MOUNT.          / REPAIRED #8 SLAT SKIN IAW ER AND EA.
